# SDR IPXA2013100900513

- Difficulty date: September 14, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 48,872 hours, 10,674 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75421
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, CRACK IN LT WING STRINGER 42 AT ACCESS PANEL 535BT.  REPAIRED  STRINGER IAW  EA 011-5710-01-A4916, REV I/R AND EO MD11-5710-52365-A.
